Walters, R. F. C.
Sheaves and Cauchy-complete categories
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 22 (1981) no. 3 , p. 283-286
Zbl 0495.18009 | MR 649076 | 8 citations dans Numdam
URL stable : http://www.numdam.org/item?id=CTGDC_1981__22_3_283_0

Bibliographie

1 J. Benabou, Introduction to bicategories, Lecture Notes in Math. 47, Sringer (1967), 1-77. MR 220789

2 D. Higgs, A category approach to boolean-valued set theory, unpub. manus.

3 F.W. Lawvere, Metric spaces, generalized logic and closed categories, Rend. Sem. Mat. e Fis. di Milano 43 (1974), 135-166. MR 352214 | Zbl 0335.18006

4 M.P. Fourman & D.S. Scott, Sheaves and Logic, Lecture Notes in Math. 753, Springer (1979). MR 555551 | Zbl 0415.03053